Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 47, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Feb 15, 2012, 8:12 PM CST for Franklin County, Lincoln County, Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 15, 2012, 8:12 PM CST (02:12 UTC)
- Expired
- Feb 15, 2012, 9:00 PM CST
- In force
- 48 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Franklin County, MS, Lincoln County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 2.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 329 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
802
WUUS54 KJAN 160212
SVRJAN
MSC037-085-160300-
/O.NEW.KJAN.SV.W.0047.120216T0212Z-120216T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
812 PM CST WED FEB 15 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF BROOKHAVEN...
EASTERN FRANKLIN COUNTY IN SOUTHWEST MISSISSIPPI...
* UNTIL 900 PM CST
* AT 812 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEW HOPE TO BUDE TO 10 MILES SOUTHWEST OF BUDE MOVING EAST AT
35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LITTLE SPRINGS BY 825 PM CST...
MCCALL CREEK BY 830 PM CST...
LOYD STAR...CENTER POINT...WEST LINCOLN AND VAUGHN BY 840 PM CST...
LOYD STAR BY 845 PM CST...
BROOKHAVEN AND BOGUE CHITTO BY 850 PM CST...
ENTERPRISE BY 855 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3134 9102 3144 9098 3161 9097 3161 9074
3168 9026 3145 9026 3134 9030 3135 9098
3133 9098 3133 9100
TIME...MOT...LOC 0212Z 270DEG 32KT 3159 9086 3144 9086
3134 9090
$$
401 follow-up statement
930
WWUS54 KJAN 160240
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
840 PM CST WED FEB 15 2012
MSC037-160248-
/O.CAN.KJAN.SV.W.0047.000000T0000Z-120216T0300Z/
FRANKLIN MS-
840 PM CST WED FEB 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRANKLIN COUNTY IS
CANCELLED...
LAT...LON 3135 9063 3161 9063 3161 9072 3162 9064
3163 9064 3163 9060 3168 9027 3167 9026
3145 9026 3134 9030
TIME...MOT...LOC 0238Z 270DEG 32KT 3159 9059 3144 9059
3134 9063
$$
MSC085-160300-
/O.CON.KJAN.SV.W.0047.000000T0000Z-120216T0300Z/
LINCOLN MS-
840 PM CST WED FEB 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CST
FOR LINCOLN COUNTY...
AT 838 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM VAUGHN TO CENTER POINT MOVING EAST AT 40 MPH.
THERE HAVE BEEN SEVERAL REPORTS OF VERY GUSTY WINDS FROM HAM RADIO
OPERATORS AND EMERGENCY MANAGEMENT ASSOCIATED WITH THIS LINE.
SEVERE THUNDERSTORMS WILL BE NEAR...
BROOKHAVEN AND BOGUE CHITTO BY 850 PM CST...
ENTERPRISE BY 855 PM CST...
RUTH AND EAST LINCOLN BY 900 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3135 9063 3161 9063 3161 9072 3162 9064
3163 9064 3163 9060 3168 9027 3167 9026
3145 9026 3134 9030
TIME...MOT...LOC 0238Z 270DEG 32KT 3159 9059 3144 9059
3134 9063
$$
JAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 15, 3:00 PM CST, 5 hours 12 minutes earlier.
Area forecast discussion, Feb 15, 3:00 PM CST, 5 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 300 PM CST WED FEB 15 2012 ...HEAVY RAIN AND SOME SEVERE STORMS POSSIBLE LATE THIS AFTERNOON AND TONIGHT... .DISCUSSION...SHORT TERM(TONIGHT THROUGH FRIDAY NIGHT) THE PRIMARY CONCERNS WILL BE FOR A STORM SYSTEM THAT WILL COME OUT OF THE SOUTHERN PLAINS THAT WILL AFFECT THE REGION FOR LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS. THE ISSUES WILL BE FOR SOME SEVERE POTENTIAL IN THE SOUTHWEST QUARTER FOR THIS EVENING AS WELL AS LOCALLY HEAVY RAINS. THERE WILL ALSO BE SOME STRONG STORM ISSUES IN THE SOUTHEAST QUARTER OVERNIGHT. SECONDARY ISSUES WILL BE THE RETURN OF RAIN FOR FRIDAY INTO FRIDAY NIGHT...FOLLOWED BY POPS AND TEMPS. LATEST SATELLITE IMAGERY SHOWED AN APPROACHING SHORT WAVE WITH AN ASSOCIATED CLOSED LOW OVER THE SOUTHERN PLAINS. AN ASSOCIATED MCS WITH SOME LINE SEGMENTS WAS CROSSING WESTERN LOUISIANA. ON THE SURFACE AN AREA OF LOW PRESSURE WAS OBSERVED OVER OKLAHOMA WITH AN ASSOCIATED WARM FRONT PUSHING NORTHEAST FROM OKLAHOMA THROUGH LOUISIANA TO APPROACHING SOUTHWEST MISSISSIPPI. SO EXPECT THE MCS TO START TO AFFECT NORTHEAST LOUISIANA AND SOUTHEAST ARKANSAS LATE THIS AFTERNOON AND SPREAD EAST ACROSS THE REGION OVERNIGHT AS THE WARM FRONT PUSHES NORTHEAST ACROSS THE REGION. THERE WILL BE ENOUGH SHEAR...HELICITY AND SOME INSTABILITY FOR A FEW SEVERE STORMS IN THE SOUTHWEST QUARTER OF THE REGION OVERNIGHT..GENERALLY ALONG AND SOUTH OF I-20 AS WELL AS ALONG AND WEST OF I-55. AS THE MCS PUSHES EAST A FEW STRONG STORMS WILL AFFECT THE SOUTHEAST QUARTER OF THE REGION. THE BEST FORCING WITH THIS SYSTEM WILL LIFT NORTH OF THE REGION DURING THE NIGHT. OVER THE SOUTHWEST AREAS LINE SEGMENTS...SUPERCELLS AS WELL AS CLUSTERS OF SEVERE STORMS WILL BE POSSIBLE. THE MAIN RISK WILL BE HAIL...DAMAGING WINDS AND A FEW TORNADOES IN THE SOUTHWEST. OUR CHANCES OF THUNDERSTORMS WILL DECREASE FROM THE NORTHWEST AFTER MIDNIGHT. THE ASSOCIATED COLD FRONT WILL BE SLOW TO MOVE THROUGH THE REGION FROM THE WEST. EXPECT ELEVATED CONVECTION TO PUSH INTO THE WEST FOR THIS AFTERNOON...THEN SPREAD ACROSS THE REST OF THE REGION BY THIS EVENING. EXPECT IT TO BECOME MORE SURFACE BASE IN THE WEST AND SOUTHWEST LATE THIS AFTERNOON BEFORE SPREADING ACROSS MAINLY THE SOUTH HALF FOR TONIGHT. HOWEVER IF WE DO NOT REACH THE EXPECTED INSTABILITY IT IS POSSIBLE THAT IT COULD BE MORE OF A HEAVY RAIN EVENT. IN THE CASE OF HEAVY RAIN OPTED NOT TO GO WITH A FLASH FLOOD WATCH WITH THE MOVEMENT OF THIS SYSTEM. COULD SEE 1 TO 3 INCH AMOUNTS POSSIBLE. MODELS TRY TO KEEP INSTABILITY ACROSS THE REGION WITH THE SLOW FRONTAL PASSAGE ON THURSDAY. SO KEPT LOWER CONVECTIVE POPS FOR THURSDAY. A SOUTHERN STREAM SYSTEM COMBINED WITH A GULF LOW WILL COME TO THE REGION FROM THE WEST...WHICH WILL HELP TO SPREAD RAIN ACROSS THE REGION FOR FRIDAY INTO FRIDAY NIGHT. IT WILL START OUT AS LIGHT RAIN DURING THE DAY...THEN AS ISENTROPIC LIFT INCREASES IT WILL BECOME MODERATE RAIN ON FRIDAY NIGHT. AS FAR AS TEMPS ARE CONCERN WENT WITH A BLEND OF GMOS AND MAV NUMBERS. AS FAR AS POPS ARE CONCERN WENT WITH CURRENT POPS FOR TONIGHT AS WELL AS A BLEND OF MAV AND NAM GUIDANCE./17/ .PREVIOUS LONG TERM DISCUSSION...SATURDAY THROUGH NEXT WEDNESDAY SLIGHTLY COOLER DRIER CONDITIONS WILL EXIST OVER THE FORECAST AREA HEADING INTO THE WEEKEND. BEGINNING FRIDAY NIGHT THOUGH...RAIN CHANCES WILL BE ON THE INCREASE OVER THE ARKLAMISS REGION AS A SURFACE LOW DEVELOPS OVER THE NORTHWEST GULF OF MEXICO IN RESPONSE TO A SHORTWAVE SWINGING EAST ACROSS THE SOUTHERN PLAINS. THIS SURFACE LOW WILL SHIFT EAST NORTHEAST ACROSS THE NORTH CENTRAL GULF OF MEXICO DURING THE COURSE OF THE DAY SATURDAY CAUSING RAIN TO SPREAD ACROSS THE MAJORITY OF THE FORECAST AREA...ESPECIALLY THE SOUTHERN PORTION OF IT. AS THE LOW LIFTS NORTHEAST ACROSS THE FLORIDA PANHANDLE AND INTO SOUTHERN GEORGIA SATURDAY NIGHT...RAIN CHANCES WILL GRADUALLY COME TO AN END FROM WEST TO EAST. CLOUDS LOOK TO HANG AROUND INTO SUNDAY MORNING THOUGH AS THE UPPER TROUGH CONTINUES TO SWING ACROSS THE REGION. ONCE AGAIN...WITH NORTHERLY FLOW OVER THE CWA...COOLER CONDITIONS WILL EXIST ON SUNDAY AS SKIES CLEAR. AFTER A COUPLE OF RAIN-FREE DAYS SUNDAY AND MONDAY...RAIN CHANCES JUMP BACK INTO THE FORECAST MONDAY NIGHT AND CONTINUE THROUGH WEDNESDAY AS YET ANOTHER SERIES OF SYSTEMS ARE POISED TO DEVELOP TO OUR WEST...AND BEGIN TO SLOWLY SHIFT EAST TOWARDS US. /19/17 && .AVIATION... VFR CONDS WILL PREVAIL THRU THE REST OF THE AFTN...ACCOMPANIED BY SRLY/SERLY WINDS OF 8-12KTS WITH OCSNL GUSTS. A FEW SHWRS HAVE BEGUN TO CROSS NERN LA...WITH THE BRUNT OF SHWR/TSTM ACTIVITY MOVING EAST OUT OF WEST-CENTRAL LA. THIS AREA WILL BEGIN TO IMPACT THE ARKLAMISS LATE THIS AFTN INTO THE EVENING HOURS WITH LGT/MOD SHRA/RA POTENTIAL CONTINUING INTO TONIGHT. MVFR/IFR CIG MAY DEVELOP AFTER THE RAIN STARTS...ESPECIALLY LATER THIS EVENING/OVRNGT. VSBY RESTRICTIONS BELOW 1 MILE WILL BE LIKELY IN THE HEAVIER DOWNPOURS. A COLD FRONT WILL BEGIN PUSHING ACROSS THE REGION AS THE RAIN DEPARTS TOMORROW MORNING WITH WINDS SHIFTING TO THE NW IN ITS WAKE. MVFR/IFR CIGS MAY PERSIST TOMORROW MORNING BEFORE VFR CONDS RETURN MID/LATE MORNING. /BK/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 58 71 46 63 / 100 19 8 17 MERIDIAN 59 74 46 66 / 100 45 7 15 VICKSBURG 56 70 46 62 / 100 11 9 19 HATTIESBURG 62 76 51 65 / 100 39 9 36 NATCHEZ 57 70 50 63 / 100 12 14 27 GREENVILLE 55 65 43 61 / 90 11 8 9 GREENWOOD 55 69 43 63 / 91 11 6 9 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/CME/19
Hazardous weather outlook, Feb 15, 1:04 PM CST, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 104 PM CST WED FEB 15 2012 LAZ015-016-023>026-MSZ047-048-053-054-059>062-161915- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN- HINDS-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- 104 PM CST WED FEB 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND THURSDAY SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA BETWEEN 4 PM AND 9 PM...WITH THE MAIN RISK BEING DAMAGING WINDS AND POSSIBLY A FEW TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES WILL ALSO BE POSSIBLE WITH THESE STORMS. DUE TO RECENT RAINS AND SATURATED SOIL CONDITIONS...THIS ADDITIONAL RAINFALL MAY LEAD TO SOME FLOODING CONCERNS WHERE THE HEAVIEST RAIN FALLS. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING. MSZ049>052-055>058-063>066-072>074-161915- RANKIN-SCOTT-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 104 PM CST WED FEB 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY A FEW STRONG STORMS CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE BETWEEN 9 PM AND 1 AM. BRIEF HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH TUESDAY. ARZ074-075-LAZ007>009-MSZ018-019-025>046-161915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- 104 PM CST WED FEB 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. BK
In the hours before
Special weather statement, Feb 15, 5:48 PM CST, 2 hours 24 minutes before
MSZ028-037-160020-
ATTALA MS-MONTGOMERY MS-
548 PM CST WED FEB 15 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
548 PM CST WED FEB 15 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 3 MILES NORTHWEST OF HESTERVILLE AT 548 PM CST...MOVING
NORTHEAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHEASTERN MONTGOMERY AND NORTH CENTRAL ATTALA COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3346 8938 3343 8942 3343 8946 3329 8946
3328 8938 3307 8969 3317 8978 3319 8978
3320 8975 3329 8970 3329 8965 3335 8965
3347 8951
TIME...MOT...LOC 2348Z 229DEG 36KT 3320 8967
JASpecial weather statement, Feb 15, 6:04 PM CST, 2 hours 8 minutes before
LAZ016-023>026-MSZ047-053-059-060-160100- ADAMS MS-WARREN MS-JEFFERSON MS-CLAIBORNE MS-TENSAS LA-FRANKLIN LA- CONCORDIA LA-CATAHOULA LA-MADISON LA- 604 PM CST WED FEB 15 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 604 PM CST WED FEB 15 2012 ...BAND OF HEAVY RAINS MOVING NORTHEAST ALONG MISSISSIPPI RIVER... A BAND OF HEAVY RAINS AND A FEW STRONG THUNDERSTORMS CAPABLE OF PRODUCING ONE TO TWO INCHES OF RAINFALL PER HOUR WAS LOCATED FROM WALLACE RIDGE TO 5 MILES WEST OF FAYETTE AT 601 PM CST...MOVING NORTHEAST AT 40 MPH. GUSTY WINDS UP TO 30 MPH ARE ALSO POSSIBLE. VERY HEAVY RAINS ALONG WITH CLOUD TO GROUND LIGHTNING WILL PROGRESS UP THE MISSISSIPPI RIVER THROUGH SAINT JOSEPH...GRAND GULF AND INTO THE VICKSBURG AREA THROUGH 700 PM. PEOPLE IN CLAIBORNE...JEFFERSON...SOUTHWESTERN WARREN AND NORTH CENTRAL ADAMS COUNTIES...AND SOUTHERN MADISON...NORTHERN CATAHOULA... NORTHEASTERN CONCORDIA...SOUTHEASTERN FRANKLIN AND TENSAS PARISHES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3243 9135 3241 9074 3166 9088 3167 9198 TIME...MOT...LOC 0001Z 232DEG 55KT 3174 9177 3173 9110 40
Special weather statement, Feb 15, 6:19 PM CST, 1 hour 53 minutes before
LAZ024-026-160050-
CONCORDIA LA-CATAHOULA LA-
619 PM CST WED FEB 15 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
619 PM CST WED FEB 15 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 35 TO 50 MPH
WINDS WAS LOCATED FROM 14 MILES WEST OF WALTERS TO 22 MILES SOUTHWEST
OF LARTO AT 619 PM CST...MOVING EAST AT 45 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN SOUTHERN CATAHOULA AND CONCORDIA PARISHES SHOULD MONITOR
THESE STORMS CLOSELY.
LAT...LON 3161 9202 3172 9154 3137 9148 3136 9148
3137 9152 3143 9155 3139 9158 3132 9151
3128 9151 3126 9165 3118 9158 3114 9172
3120 9170 3122 9179 3129 9191 3128 9194
3122 9192 3122 9199 3128 9203
TIME...MOT...LOC 0019Z 255DEG 37KT 3148 9219 3114 9214
JASpecial weather statement, Feb 15, 7:25 PM CST, 47 minutes before
LAZ026-MSZ060-061-160155-
ADAMS MS-FRANKLIN MS-CONCORDIA LA-
725 PM CST WED FEB 15 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
725 PM CST WED FEB 15 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER SIBLEY AT 725 PM CST...MOVING NORTHEAST AT 45 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN WESTERN FRANKLIN AND SOUTHERN ADAMS COUNTIES...AND EAST
CENTRAL CONCORDIA PARISH SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3134 9115 3135 9121 3137 9122 3135 9128
3135 9130 3132 9142 3142 9149 3163 9116
3161 9115 3161 9100 3154 9083 3132 9112
TIME...MOT...LOC 0125Z 237DEG 41KT 3140 9134
JAThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 6:04 PM CST | Special Weather Statement | JAN | Claiborne, Jefferson, Warren | 56 min |
| Feb 15, 7:25 PM CST | Special Weather Statement | JAN | Adams | 30 min |
| Feb 15, 7:41 PM CST | Tornado Warning | JAN | Adams, Franklin | 34 min |
| Feb 15, 8:06 PM CST | Flash Flood Warning | JAN | Adams, Claiborne, Jefferson | 114 min |
| Feb 15, 8:56 PM CST | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 39 min |
| Feb 15, 9:20 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 55 min |
| Feb 15, 9:59 PM CST | Special Weather Statement | JAN | Forrest, Jones, Lamar | 41 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.